# SDR AALA202202145565

- Difficulty date: February 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737*
- Aircraft serial: 44475
- Aircraft time: 2,768 hours, 1,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING SEAT 13C HANGING DOWN. **SUPPLEMENTAL REPORT FOR AALA202202115565: REINSTALLED EMERGENCY LIGHTING COVER ON SEAT 13C PER BE AEROSPACE CMM 25-23-67.** (CLOSED)
